zenbean Posted December 23, 2007 Share Posted December 23, 2007 i just upped the topamax to 75 mg, and was looking forward to retrying the lexapro, but then the pins-and-needles paresthesia in my fingers and toes (that started at 50 mg) got even worse. and i really don't think the topamax is stabilizing me much (if at all) anyway. so at this point, the list of side effects that are supposedly transient, and may go away if and when i hit the right dosage, include: dizziness exhaustion hellacious thirst loss of appetite/weight loss taste distortion upset stomach/diarrhea anorgasmia paresthesia extreme mind-numbing stupidity so i'm giving up on it, which means i can't start the lexapro either, because it'll make me manic without the topa to anchor me. pdoc's office is closed until 1/2. wish me luck. just needed to vent. Link to comment Share on other sites More sharing options...
This topic is now archived and is closed to further replies.